Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Giesl, Peter and Hafstein, Sigurdur (2014) Computation of Lyapunov functions for nonlinear discrete systems by linear programming. Journal of Difference Equations and Applications, 20 (4). pp. 610-640. ISSN 1023-6198

Giesl, Peter (2007) On the determination of the basin of attraction of discrete dynamical systems. Journal of Difference Equations and Applications, 13 (6). pp. 523-546. ISSN 1023-6198

This list was generated on Sun Mar 26 12:14:40 2017 BST.